# SDR PLGA971028A

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Not Latched
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISP - FLT 4353 - WHILE AT CRUISE, THE FLIGHT ATTENDANT INFORMED THE CREW THAT A LATCH WAS OPEN ON THE LEFT INBOARD COWLING DOOR, AIRCRAFT DIVERTED TO ISP AND LANDED WITHOUT INCIDENT.  MAINTENANCE COSED LATCH AND INSPECTED AREA WITH NO PROBLEMS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
